RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 164, Number 2  


A possible combinatorial point for the XYZ spin chain
A. V. Razumov, Yu. G. Stroganov
179
Some integral equations related to random Gaussian processes
V. G. Marikhin, V. V. Sokolov
196
Integrable vector evolution equations admitting zeroth-order conserved densities
M. Yu. Balakhnev, A. G. Meshkov
207
The Korteweg–de Vries equation with a self-consistent source in the class of periodic functions
A. B. Khasanov, A. B. Yakhshimuratov
214
Nonlinear transparency regimes for three-component acoustic pulses in a system of electron and nuclear spins
S. V. Sazonov, N. V. Ustinov
222
Renormalization group approach to function approximation and to improving subsequent approximations
G. N. Nikolaev
243
Casimir energy in noncompact lattice electrodynamics
O. V. Pavlovskii, M. V. Ulybyshev
262
Semiclassical spectral series of the Schrödinger operator with a delta potential on a straight line and on a sphere
T. A. Filatova, A. I. Shafarevich
279
Rodrigues solutions of the Dirac equation for shape-invariant potentials: Master function approach
H. Panahi, L. Jahangiry
299
Dynamical magnetic susceptibility of the periodic Anderson model in the chaotic phase approximation
V. V. Val'kov, D. M. Dzebisashvili
309
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019